# SDR AUS20030603

- Difficulty date: May 19, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 4802800
- Condition: Contaminated
- Location: Hyd System
- Part time: 7,677 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC RESERVOIR CONTAMINATED.  CONTAMINANT WAS A BLACK SLUDGE WHICH MAY INDICATE BIOLOGICAL GROWTH.   SUSPECT PROBLEM ORIGINATES FROM WATER LYING IN SPILL TRAY AROUND FILLER NECK.
